# SDR ABXA9500055

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, BOTH CAPTAIN'S AND FIRST OFFICER'S SLIDING WINDOWS LOCKING MECHANISM LOCATED ON THE TOP FORWARD PART OF THE WINDOW, INTERMITTENTLY WILL NOT RELEASE.  THIS RESULTING IN THE WINDOW NOT OPENING.  ADJUSTED CAPTAIN'S AND FIRST OFFICER'S SLIDING WINDOWS IAW DC-9 MM 56-10.  OPS CHECKED GOOD.
